# SDR MVH0064129

- Difficulty date: October 24, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N63CF
- Make and model: Aerosp SA365N
- Aircraft serial: 6068
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: CDV85
- Condition: Malfunctioned
- Location: Auto Pilot
- Part time: 5,573 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOPILOT DECOUPLES, INTERMITTENT, HAS PROBLEMS HOLDING TRACK.
